IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2006 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1284

Title: Herz-Type Hardy Spaces for the Dunkl Operator on the Real Line
Authors: Gasmi, A.
Sifi, M.
Soltani, F.
Keywords: Dunkl Operator
Dunkl Kernel
Dunkl Transform
Dunkl Translation Operators
Herz-Type Hardy Spaces
Atomic Decompositions
46F12
44A15
44A35
Issue Date: 2006
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 9, No 3, (2006), 287p-306p
Abstract: We introduce some new weighted Herz spaces associated with the Dunkl operator on R. Also we characterize by atomic decompositions the corresponding Herz-type Hardy spaces. As applications we investigate the Dunkl transform on these spaces and establish a version of Hardy inequality for this transform.
Description: 2000 Mathematics Subject Classification: Primary 46F12, Secondary 44A15, 44A35
URI: http://hdl.handle.net/10525/1284
ISSN: 1311-0454
Appears in Collections:2006

Files in This Item:

File Description SizeFormat
fcaa-vol9-num3-2006-287p-306p.pdf237.24 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback